Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Important question rainbowbrite

Posted by Dinah on April 17, 2005, at 17:19:16

In reply to Important question, posted by rainbowbrite on April 17, 2005, at 17:04:45

I find that often happens to me when I'm extremely anxious. I guess the body is hyperalert for attack.

There are medications that can help, but you'll probably need to call your pdoc to get them. Klonopin and Risperdal both work well for me.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dinah thread:485403
URL: http://www.dr-bob.org/babble/psycho/20050409/msgs/485549.html